Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Biharmonic classification of Riemannian manifolds

Authors: M. Nakai and L. Sario
Journal: Bull. Amer. Math. Soc. 77 (1971), 432-436
MSC (1970): Primary 3130, 3045
MathSciNet review: 0278234
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bergman and M. Schiffer, Kernel functions and elliptic differential equations in mathematical physics, Academic Press, New York, 1953. MR 14, 876. MR 54140
  • 2. C. Constantinescu and A. Cornea, Ideale Ränder Riemannscher Flächen, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 32, Springer-Verlag, Berlin, 1963. MR 28 #3151. MR 159935
  • 3. Y. K. Kwon, L. Sario and B. Walsh, Behavior of biharmonic functions on Wiener's and Royden's compactifications, Ann. Inst. Fourier (Grenoble) (to appear). MR 340633
  • 4. M. Nakai and L. Sario, Quasiharmonic classification of Riemannian manifolds, Proc. Amer. Math. Soc. (to appear). MR 287488
  • 5. L. Sario and M. Nakai, Classification theory of Riemann surfaces, Die Grundlehren der math. Wissenschaften, Band 164, Springer-Verlag, New York, 1970. MR 264064

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3130, 3045

Retrieve articles in all journals with MSC (1970): 3130, 3045

Additional Information


American Mathematical Society